# SDR AALA20161214001

- Difficulty date: December 13, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 72,503 hours, 8,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 16386
- Condition: Failed
- Location: Emergency Lights
- Part time: 20,733 hours, 2,315 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT M33424 FAILED CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
